# SDR UALA2012040202027

- Difficulty date: April 1, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 56,253 hours, 6,716 cycles
- Engine: Pwa PW4056
- System (JASC): 5250 · Fixed Inner Doors
- Part: Solenoid
- Condition: Faulted
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW NOTICED BURNING OZONE ODOR IN COCKPIT.  KEY PAD VERY HOT TO THE TOUCH.  CIRCUIT BREAKERS ON THE P6-3 PANEL D21 AND D25.  REPLACED COCKPIT DOOR SOLENOID AND FLIGHT DECK DOOR CHIME MODULE.  ALL MODES OPS CHECKED GOOD.  KEY PAD NORMAL, CIRCUIT BREAKERS RESET.
